Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Brown discharge, nausea, delay in periods, negative pregnancy test. Had taken depo shot. Pregnant?

I recently got the depo injection aroung the 19th (June)of last month. Since then, i wake up with nausea and now im starting to have a brown discharge . When i got the injection, i was 3 days late for my period. I took two urine test and they were negative. Is this discharge a change in my body or could I actually be pregnant?
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using Healthcaremagic.

Depo injection should be taken in the beginning of cycle, after ruling out pregnancy. So brown discharge could be due to hormonal injection, not to worry.

Answered: Fri, 30 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor